# SDR SIMA200703203

- Difficulty date: January 28, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 15,957 hours, 14,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14000235003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,957 hours, 14,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OMEGA BEAM CORRODED AT FRAME 32.  PERFORMED CUTOUT OF DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-00-10.  RESTORED PROTECTIVE FINISH AND RETURNED AIRCRAFT TO SERVICE.
